| Catalog Number |
CS-15232-VFE |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit informs the user, "sharply snap the tabs of valve housing in a plane perpendicular to the long axis of sheath to split valve and split sheath apart while withdrawing from." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "dr states the peelaway sheath was not serrated therefore could not peel away.He had to cut the sheath to remove it." the patient was reported as fine.There was no harm or consequence.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description